# SDR CALA2015012300061

- Difficulty date: January 22, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N30401
- Make and model: Boeing 737924
- Aircraft serial: 30118
- Aircraft time: 42,193 hours, 17,126 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC15171518
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME CRACKED STATION 500E BETWEEN STRINGER 8L & 9L.  REPAIRED FRAME AT STATION 500E BETWEEN STRINGER 8L & 9SL IAW EA 5310-0471 6 REV H.
